π-adic Eisenstein series for function fields
Compositio Mathematica, Tome 41 (1980) no. 1, p. 3-38
@article{CM_1980__41_1_3_0,
     author = {Goss, David},
     title = {$\pi $-adic Eisenstein series for function fields},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {1},
     year = {1980},
     pages = {3-38},
     zbl = {0422.10020},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_1_3_0}
}
Goss, David. $\pi $-adic Eisenstein series for function fields. Compositio Mathematica, Tome 41 (1980) no. 1, pp. 3-38. http://www.numdam.org/item/CM_1980__41_1_3_0/

[1] P. Deligne and D. Husemoller: Survey of Drinfeld Modules (to appear). | MR 902591

[2] V.G. Drinfeld: Elliptic Modules (Russian). Math. Sbornik, 94 (1974) 594-627. (English translation, Math USSR, Sbornik, Vol. 23 (1974) No. 4). | MR 384707 | Zbl 0321.14014

[3] D. Goss: von Staudt For F q[T], Dec. 1978, Duke Math. Journal. | MR 518110 | Zbl 0404.12013

[4] D. Hayes: Explicit Class Field Theory in Global Function Fields (Preprint). | MR 535766 | Zbl 0292.12018

[5] P. Deligne and M. Rappoport, Les Schémas de Modules de Courbes Elliptiques in Modular Function of One Variable II. Springer-Verlag, Lecture Notes #349 (1973) 55-316. | MR 349635 | Zbl 0281.14010

[6] P. Deligne: Formes Modulaires et Représentations de GL(2), in Modular Functions of One Variable II. Springer-Verlag, Lecture Notes #349 (1973) 55-105. | MR 347738 | Zbl 0271.10032

[7] E. Hecke: Mathematische Werke. Vanderhoeck and Ruprecht (1970). | MR 371577 | Zbl 0205.28902

[8] N. Katz: P-adic Properties of Modular Schemes and Modular Forms, in Modular Functions of One Variable III. Springer-Verlag, Lecture Notes #350 (1973) 69-190. | MR 447119 | Zbl 0271.10033

[9] S. Lang: Elliptic Functions. Addison-Wesley (1973). | MR 409362 | Zbl 0316.14001

[10] A. Ogg: Modular Forms and Dirichlet Series, Benjamin (1969). | MR 256993 | Zbl 0191.38101

[10a] A. Ogg: Rational Points on Certain Elliptic Modular Curves. Proc. Symp. Pure Math., 24 AMS, Providence (1973) 221-231. | MR 337974 | Zbl 0273.14008

[11] J.-P. Serre: A course in Arithmetic, Springer-Verlag (1973). | MR 344216 | Zbl 0256.12001

[12] G. Shimura: Introduction to the Arithmetic Theory of Automorphic Functions. Publ. Math. Soc. Japan, No 11, Tokyo-Princeton (1971). | MR 314766 | Zbl 0221.10029

[13] H. Grauert: L.L. Gerritzen, Die Azyklizität der affinoiden Überdeckungen, in Global Analysis, Univ. of Tokyo Press (1969) 159-184. | MR 255854 | Zbl 0197.17303

[14] R. Kiehl: Der Endlichkeitsatz für eigenliche Abbildungen in der nichtarchimedischen Funktionen Theorie. Invent. Math. 2 (1967) 191-214. | MR 210948 | Zbl 0202.20101

[15] R. Kiehl: Theorem A and Theorem B in der nichtarchimedischen Funcktionen Theorie. Invent. Math. 2 (1967) 256-273. | MR 210949 | Zbl 0202.20201

[16] M. Raynaud: Géométrie Analytic Rigid d'aprés Tate, Kiehl, Bull. Soc. Math. France. Memoire 39-40 (1974) 319-327. | Numdam | MR 470254 | Zbl 0299.14003

[17] M. Raynaud: Unpublished Notes.

[18] A. Robert: Elliptic Curves, Springer-Verlag, Lecture Notes #326 (1973) II.70-II.85. | MR 352107 | Zbl 0256.14013

[19] J. Tate: Rigid Analytic Space, Inventiones Math 12 (1971) 257-258. | MR 306196 | Zbl 0212.25601

[20] A. Altman and S. Kleiman: Introduction to Grothendieck Duality Theory. Springer-Verlag, Lecture Notes #146 (1970). | MR 274461 | Zbl 0215.37201

[21] C. Curtis and I. Reiner: Representation Theory of Finite Groups and Associative Algebras. Interscience (1962) 144-154. | MR 144979 | Zbl 0131.25601

[22] A. Fröhlich: Formal Groups. Springer-Verlag, Lecture Notes #74 (1968). | MR 242837 | Zbl 0177.04801

[23] A. Grothendieck: Éléments de Géométrie Algébrique III (rédigé avec la collaboration de J. Dieudonné). Publ. Math. IHES (1961). | Numdam

[24] D. Mumford: Geometric Invariant Theory. Springer-Verlag (1965). | MR 214602 | Zbl 0147.39304

[25] D. Mumford: Varieties Defined by Quadratic Equations. C.I.M.E. (1969) 31-94. | MR 282975 | Zbl 0198.25801

[26] J.P. Serre: Cohomologie des Groupes Discrets, in Prospects in Mathematics. Princeton University Press (1971) 77-169. | MR 385006 | Zbl 0235.22020